Hail, Pawnee
- When
- June 21, 7:22 PM CST
- Where
- Pawnee County, 4.15 mi N of Du Bois
- Measured
- 0.75 in hail
- Reported by
- Storm Chaser
- Coordinates
- 40.090, -96.050
The storm may have also produced a funnel cloud.
Thunderstorms developed in southeast Nebraska just north of a warm front during the evening of June 21. One storm produced hail up to 3/4 inch in diameter.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS OAX wrote it up.
Thunderstorms developed in southeast Nebraska just north of a warm front during the evening of June 21. One storm produced hail up to 3/4 inch in diameter.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before the first event at Jun 21, 2:36 PM CST, 4 hours 46 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
336 PM CDT MON JUN 21 2010
.DISCUSSION...
...MAIN FORECAST ISSUE IS ONCE AGAIN OVERNIGHT RAINFALL
AMOUNTS/LOCATION AND ONGOING FLOODING ISSUES...
STORMS ARE EXPECTED TO FIRE AGAIN TONIGHT AS SFC BOUNDARY PUSHES
NORTH ACROSS NRN KS AND INTO SRN NEB AND VEERED LLVL JET
STRENGTHENS. THIS IS LIKELY TO DEVELOP INTO MCS OVERNIGHT ACROSS
MUCH OF ERN NEB/SWRN IA SO WL ISSUE A FLASH FLOOD WATCH FOR MUCH OF
SERN NEB...FROM SEWARD COUNTY TO CASS COUNTY AND SOUTH WHERE QPF IS
APPROACHING OVER AN INCH AGAIN. THIS IS EXPECTED TO FALL ON ALREADY
SATURATED/FLOODED AREAS AND ADDITIONAL RAINFALL WILL ONLY
EXACERBATE THE SITUATION.
AS THE BOUNDARY PUSHES NORTH THRU THE CWA TOMORROW...HOT AND HUMID
CONDITIONS ARE EXPECTED ACROSS AREAS MAINLY SOUTH OF I-80 ON
TUESDAY. HEAT INDICES WILL BE APPROACHING 105 IN MOST AREAS WITH A
10-15KT SRLY WIND.
EXPECTED MOST OF THE PCPN TO END OVER THE AREA TUESDAY MORNING WITH
THE SAME SCENARIO SETTING UP TUESDAY NIGHT INTO WEDNESDAY. QPF WILL
BE SHIFTED FURTHER NORTH ACROSS NORTHEAST NEBRASKA AS THE FRONTAL
BOUNDARY PUSHES SLIGHTLY FURTHER NORTH.
BY LATE WEDNESDAY...A COLD FRONT IS FORECAST TO ARRIVE AND PUSH THE
FRONTAL BOUNDARY SOUTH AND FINALLY OUT OF OUR AREA. THIS SHOULD GIVE
THE AREA SOME REPRIEVE FROM OVERNIGHT CONVECTION.
&&
.AVIATION...
TAF SITES KOFK/KOMA/KLNK
18Z TAFS
A NEARLY STATIONARY WEST-EAST SFC BNDRY ALONG NEB/KS BORDER WILL
AGAIN BE FOCUS FOR CONVECTION DURING THE FCST PD. ATTM THINK
KOMA/KLNK MOST AT RISK TO SEE OCCASIONAL +TSRA/MVFR BTWN 22/00Z-06Z.
AS FOR KOFK...TIMEFRAME FOR OCCASIONAL TSRA/MVFR BTWN 22/03Z-09Z.
SOME STORMS COULD BE HAIL PRODUCERS...BUT HAVE OPTED NOT TO INCLUDE
THIS FAR OUT. OTHERWISE...ANTICIPATE VFR COND REST OF THE FCST PD
22/12Z-18Z.
&&
.OAX WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR NEZ065>068-078-
088>093.
IA...NONE.
&&HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 539 PM CDT MON JUN 21 2010 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-221245- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 539 PM CDT MON JUN 21 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT THUNDERSTORMS ARE POSSIBLE THIS EVENING...INCLUDING THE POTENTIAL FOR SEVERE WEATHER...MAINLY SOUTH OF THE I-80 CORRIDOR. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN HAZARDS...ALONG WITH LOCALLY HEAVY RAINFALL. OVERNIGHT...THE HIGHEST RISK FOR THUNDERSTORMS IS MAINLY NORTH OF INTERSTATE 80...AND THE THREAT FOR SEVERE THUNDERSTORMS IS LOW. FLASH FLOODING WILL BE A THREAT WITH THE HEAVY RAINFALL FROM ANY AREA THUNDERSTORMS...AND A FLASH FLOOD WATCH IS IN EFFECT FOR SOUTHEAST NEBRASKA THROUGH TONIGHT. ANY ADDITIONAL HEAVY RAIN WILL EXACERBATE FLOODING PROBLEMS ALONG PORTIONS OF THE ELKHORN...PLATTE...NISHNABOTNA...AND MISSOURI RIVERS AS WELL AS THEIR TRIBUTARIES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS OVER THE OUTLOOK AREA TUESDAY. A STALLED FRONTAL BOUNDARY IN THE REGION THROUGH TUESDAY WILL CONTINUE TO BRING A CHANCE OF THUNDERSTORMS TO THE AREA. ALTHOUGH EXACT TIMING AND LOCATION ARE UNCERTAIN AT THIS TIME...DUE TO FAVORABLE SHEAR AND STRONG INSTABILITY...SOME OF THE STORMS COULD BE SEVERE. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN THREATS...ALONG WITH HEAVY RAINFALL. ONGOING RIVER FLOODING IN THE ELKHORN...PLATTE...NISHNOBOTNA AND MISSOURI RIVER BASINS COULD BE AGGRAVATED AS A RESULT OF REPEATED HEAVY RAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION LIKELY WILL BE NEEDED THIS EVENING...PARTICULARLY IN SOUTHEAST NEBRASKA AND SOUTHWEST IOWA. ALSO...REPORTS OF HEAVY RAINFALL ACROSS THE AREA WOULD BE USEFUL. MAYES
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
222 PM CDT MON JUN 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0704 PM HAIL 6 WSW LINCOLN 40.78N 96.79W
06/20/2010 E0.88 INCH LANCASTER NE TRAINED SPOTTER
0723 PM HAIL BELLEVUE 41.16N 95.92W
06/20/2010 E0.75 INCH SARPY NE TRAINED SPOTTER
0745 PM HAIL LINCOLN 40.82N 96.69W
06/20/2010 E1.00 INCH LANCASTER NE TRAINED SPOTTER
33RD AND SUPERIOR. RELAYED BY WFO HASTINGS.
0746 PM HAIL LINCOLN 40.82N 96.69W
06/20/2010 E1.00 INCH LANCASTER NE TRAINED SPOTTER
0756 PM HAIL LINCOLN 40.82N 96.69W
06/20/2010 E0.88 INCH LANCASTER NE TRAINED SPOTTER
0800 PM HAIL 2 N LINCOLN 40.85N 96.69W
06/20/2010 E2.75 INCH LANCASTER NE LAW ENFORCEMENT
0800 PM HAIL LINCOLN 40.82N 96.69W
06/20/2010 E1.50 INCH LANCASTER NE LAW ENFORCEMENT
0805 PM HAIL LINCOLN 40.82N 96.69W
06/20/2010 E1.75 INCH LANCASTER NE TRAINED SPOTTER
NORTH 1ST STREET IN LINCOLN
0805 PM HAIL LINCOLN 40.82N 96.69W
06/20/2010 E1.00 INCH LANCASTER NE TRAINED SPOTTER
27TH AND SUPERIOR
0805 PM HAIL LINCOLN 40.82N 96.69W
06/20/2010 M1.75 INCH LANCASTER NE TRAINED SPOTTER
33RD AND HOLDREGE
0805 PM HAIL 3 N LINCOLN 40.86N 96.69W
06/20/2010 E1.50 INCH LANCASTER NE TRAINED SPOTTER
0809 PM HAIL LINCOLN 40.82N 96.69W
06/20/2010 E1.00 INCH LANCASTER NE PUBLIC
27TH AND SUPERIOR
0830 PM HEAVY RAIN 4 ENE LINCOLN 40.84N 96.62W
06/20/2010 M2.00 INCH LANCASTER NE TRAINED SPOTTER
ALSO GOFLBALL SIZE HAIL
0830 PM HAIL 4 ENE LINCOLN 40.84N 96.62W
06/20/2010 E1.75 INCH LANCASTER NE TRAINED SPOTTER
HEAVY RAIN ALSO 2 INCHES
0842 PM HAIL LINCOLN 40.82N 96.69W
06/20/2010 E2.50 INCH LANCASTER NE TRAINED SPOTTER
1 MILE NORTH NORTHWEST OF HAVELOCK IN LINCOLN
0909 PM FLASH FLOOD LINCOLN 40.82N 96.69W
06/20/2010 LANCASTER NE TRAINED SPOTTER
6 TO 8 INCHES OF WATER COVERING ROADS AT SUPERIOR AND
26TH ST.
0959 PM FLASH FLOOD WEEPING WATER 40.87N 96.14W
06/20/2010 CASS NE LAW ENFORCEMENT
NUMEROUS COUNTY ROADS FLOODED...AS WELL AS STATE SPUR 13
APPROACHING WEEPING WATER AND HWY 50 NEAR THE SPUR. WATER
ENCROACHING HWY 75 NEAR REIKE RD.
0959 PM HEAVY RAIN 1 N WEEPING WATER 40.88N 96.14W
06/20/2010 M3.33 INCH CASS NE LAW ENFORCEMENT
1015 PM FLASH FLOOD BATTLE CREEK 42.00N 97.60W
06/20/2010 MADISON NE LAW ENFORCEMENT
ROADS FLOODING OUTSIDE TOWN.
1015 PM FLASH FLOOD ALBION 41.69N 98.00W
06/20/2010 BOONE NE LAW ENFORCEMENT
HWY 91 FLOODED 7 MILES WEST OF ALBION. HWY 14 FLOODED 2
MILES NORTH OF ALBION. WATER BEGINNING TO RECEDE IN BOTH
AREAS.
1048 PM FLASH FLOOD SYRACUSE 40.66N 96.18W
06/20/2010 OTOE NE LAW ENFORCEMENT
TRAILER PARK BEING EVACUATED IN SYRACUSE DUE TO RISING
WATER.
1052 PM HEAVY RAIN TECUMSEH 40.37N 96.19W
06/20/2010 M0.85 INCH JOHNSON NE CO-OP OBSERVER
MEASURED IN THE LAST HOUR.
1059 PM FLASH FLOOD SYRACUSE 40.66N 96.18W
06/20/2010 OTOE NE TRAINED SPOTTER
STREET FLOODING IN TOWN.
1109 PM FLASH FLOOD 3 S OAKLAND 41.79N 96.47W
06/20/2010 BURT NE LAW ENFORCEMENT
WATER ACROS HIGHWAY 77 AT THIS LOCATION. ALSO WATER
AFFECTING HIGHWAY 32 AROUND MILE MARKER 89-90.
1109 PM FLASH FLOOD WEST POINT 41.84N 96.71W
06/20/2010 CUMING NE LAW ENFORCEMENT
MINOR STREET FLOODING THAT HAS STARTED TO SUBSIDE.
1118 PM HEAVY RAIN LINCOLN 40.82N 96.69W
06/20/2010 M2.17 INCH LANCASTER NE EMERGENCY MNGR
87TH AND A ST.
1118 PM HEAVY RAIN LINCOLN 40.82N 96.69W
06/20/2010 M3.50 INCH LANCASTER NE EMERGENCY MNGR
CHENEY ST BETWEEN 98TH AND 92ND.
1118 PM HEAVY RAIN LINCOLN 40.82N 96.69W
06/20/2010 E2.26 INCH LANCASTER NE EMERGENCY MNGR
27TH AND OLD CHENEY
1118 PM FLASH FLOOD LINCOLN 40.82N 96.69W
06/20/2010 LANCASTER NE EMERGENCY MNGR
FLOODING AT ARBOR AND 56TH, HWY 77 AND ALVO, HWY 77 AND
144TH, AND 26TH AND SALTILLO.
1124 PM FLASH FLOOD STANTON 41.95N 97.22W
06/20/2010 STANTON NE EMERGENCY MNGR
STREETS FLOODED IN TOWN. WATER BEGINNING TO RECEDE.
1124 PM HEAVY RAIN STANTON 41.95N 97.22W
06/20/2010 M3.75 INCH STANTON NE EMERGENCY MNGR
0135 AM FLOOD WEEPING WATER 40.87N 96.14W
06/21/2010 CASS NE EMERGENCY MNGR
FLOODING ALONG WEEPING WATER CREEK. EVACUATIONS AT TOWNS
OF WEEPING WATER...NEHAWKA...UNION AND LAKE WACONDA.
0440 AM HEAVY RAIN 1 NW BOYS TOWN 41.27N 96.14W
06/21/2010 M1.44 INCH DOUGLAS NE NWS EMPLOYEE
0530 AM HEAVY RAIN 5 ESE AUBURN 40.36N 95.75W
06/21/2010 M2.50 INCH NEMAHA NE CO-OP OBSERVER
0530 AM HEAVY RAIN MILLARD 41.21N 96.16W
06/21/2010 M1.98 INCH DOUGLAS NE MESONET
0600 AM HEAVY RAIN 5 S FAIRBURY 40.07N 97.18W
06/21/2010 M0.80 INCH JEFFERSON NE CO-OP OBSERVER
0600 AM HEAVY RAIN BENNET 40.68N 96.51W
06/21/2010 M4.25 INCH LANCASTER NE TRAINED SPOTTER
0600 AM HEAVY RAIN DAVID CITY 41.25N 97.13W
06/21/2010 M1.92 INCH BUTLER NE CO-OP OBSERVER
0637 AM FLASH FLOOD LINCOLN 42.26N 92.69W
06/21/2010 TAMA IA LAW ENFORCEMENT
IN NORTH PART OF LINCOLN NEAR THE INTERSTATE...56TH
STREET AND ARBOR ROAD WAS REPORTED UNDER WATER. ALSO 63RD
STREET AND FLETCHER WAS REPORTED TO BE UNDER WATER.
0644 AM FLASH FLOOD LINCOLN 40.82N 96.69W
06/21/2010 LANCASTER NE LAW ENFORCEMENT
NORTH PART OF LINCOLN NEAR THE INTERSTATE...56TH STREET
AND ARBOR ROAD WAS REPORTED TO BE UNDER WATER. ALSO 63RD
AND FLETCHER WAS REPORTED TO BE UNDER WATER.
0644 AM FLASH FLOOD LINCOLN 40.82N 96.69W
06/21/2010 LANCASTER NE LAW ENFORCEMENT
NORTH PART OF LINCOLN...NEAR THE INTERSTATE...56TH STREET
AND ARBOR ROAD WAS REPORTED TO BE UNDER WATER. ALSO 63RD
STREET AND FLETCHER WAS REPORTED TO BE UNDER WATER.
0647 AM FLASH FLOOD LINCOLN 40.82N 96.69W
06/21/2010 LANCASTER NE LAW ENFORCEMENT
NORTH PARTS OF LINCOLN NEAR THE INTERSTATE...56TH STREET
AND ARBOR ROAD WAS REPORTED UNDER WATER. ALSO 63RD AND
FLETCHER WAS REPORTED TO BE UNDER WATER.
0700 AM HEAVY RAIN YUTAN 41.24N 96.40W
06/21/2010 M2.00 INCH SAUNDERS NE AMATEUR RADIO
0700 AM HEAVY RAIN 3 SE CEDAR BLUFFS 41.37N 96.57W
06/21/2010 M1.32 INCH SAUNDERS NE AMATEUR RADIO
0700 AM HEAVY RAIN CEDAR BLUFFS 41.40N 96.61W
06/21/2010 M1.05 INCH SAUNDERS NE FIRE DEPT/RESCUE
0700 AM HEAVY RAIN NORTH BEND 41.47N 96.78W
06/21/2010 M1.00 INCH DODGE NE AMATEUR RADIO
0700 AM HEAVY RAIN 2 WSW COLON 41.29N 96.64W
06/21/2010 M2.04 INCH SAUNDERS NE MESONET
0700 AM HEAVY RAIN 2 E FRIEND 40.65N 97.25W
06/21/2010 M1.21 INCH SALINE NE CO-OP OBSERVER
0700 AM HEAVY RAIN 1 N VALLEY 41.33N 96.35W
06/21/2010 M1.32 INCH DOUGLAS NE OFFICIAL NWS OBS
0700 AM HEAVY RAIN 4 N TABLE ROCK 40.24N 96.09W
06/21/2010 M1.61 INCH PAWNEE NE CO-OP OBSERVER
0700 AM HEAVY RAIN SIDNEY 40.75N 95.64W
06/21/2010 M1.51 INCH FREMONT IA CO-OP OBSERVER
0700 AM HEAVY RAIN TEKAMAH 41.78N 96.22W
06/21/2010 M1.36 INCH BURT NE CO-OP OBSERVER
0700 AM HEAVY RAIN 4 WSW SHUBERT 40.21N 95.75W
06/21/2010 M1.37 INCH RICHARDSON NE CO-OP OBSERVER
0700 AM HEAVY RAIN MALCOLM 40.91N 96.87W
06/21/2010 M2.21 INCH LANCASTER NE CO-OP OBSERVER
0700 AM HEAVY RAIN BEATRICE 40.27N 96.75W
06/21/2010 M1.26 INCH GAGE NE TRAINED SPOTTER
0700 AM HEAVY RAIN BEAVER CROSSING 40.78N 97.28W
06/21/2010 M2.50 INCH SEWARD NE FIRE DEPT/RESCUE
0700 AM HEAVY RAIN SURPRISE 41.10N 97.31W
06/21/2010 M2.90 INCH BUTLER NE TRAINED SPOTTER
0700 AM HEAVY RAIN SEWARD 40.91N 97.10W
06/21/2010 M3.40 INCH SEWARD NE TRAINED SPOTTER
0700 AM HEAVY RAIN NEMAHA 40.34N 95.68W
06/21/2010 M3.00 INCH NEMAHA NE EMERGENCY MNGR
0700 AM HEAVY RAIN PRAGUE 41.31N 96.81W
06/21/2010 M1.22 INCH SAUNDERS NE CO-OP OBSERVER
0700 AM HEAVY RAIN 3 NE HOOPER 41.64N 96.51W
06/21/2010 M1.44 INCH DODGE NE MESONET
0700 AM HEAVY RAIN 2 E SCRIBNER 41.66N 96.63W
06/21/2010 M2.19 INCH DODGE NE AMATEUR RADIO
0700 AM HEAVY RAIN 6 S VERDEL 42.72N 98.19W
06/21/2010 M0.94 INCH KNOX NE CO-OP OBSERVER
0700 AM HEAVY RAIN 5 WSW SALEM 40.05N 95.81W
06/21/2010 M1.80 INCH RICHARDSON NE CO-OP OBSERVER
0700 AM HEAVY RAIN 2 S TECUMSEH 40.34N 96.19W
06/21/2010 M1.61 INCH JOHNSON NE CO-OP OBSERVER
0700 AM HEAVY RAIN 1 N BOYS TOWN 41.27N 96.13W
06/21/2010 M2.04 INCH DOUGLAS NE CO-OP OBSERVER
0729 AM FLASH FLOOD 5 W STAPLEHURST 40.97N 97.27W
06/21/2010 SEWARD NE LAW ENFORCEMENT
LINCOLN CREEK AT 406TH AND BRANCH OAK IS BANK FULL AND
SOME FARM FIELDS ARE FLOODED. SOME COUNTY ROADS ARE
FLOODED WEST OF THIS POSITION.
0729 AM HEAVY RAIN DWIGHT 41.08N 97.02W
06/21/2010 M4.00 INCH BUTLER NE LAW ENFORCEMENT
FOUR INCHES OF RAIN REPORTED IN DEWIGHT. PLUMB CREEK WAS
REPORTED TO BE AT FLOOD STAGE.
0730 AM HEAVY RAIN RANDOLPH 40.87N 95.56W
06/21/2010 M1.45 INCH FREMONT IA CO-OP OBSERVER
0730 AM HEAVY RAIN ELGIN 41.98N 98.08W
06/21/2010 M1.33 INCH ANTELOPE NE CO-OP OBSERVER
0745 AM FLASH FLOOD 6 N UTICA 40.98N 97.35W
06/21/2010 SEWARD NE LAW ENFORCEMENT
WILD CAT CREEK AT 462ND STREET AND DAVEY ROAD WAS
REPORTED TO BE BANK FULL AND STARTING TO FLOOD SOME ROADS
AND CROP LAND.
0745 AM HEAVY RAIN 4 NE NICKERSON 41.58N 96.42W
06/21/2010 M1.05 INCH WASHINGTON NE CO-OP OBSERVER
0800 AM HEAVY RAIN BELLEVUE 41.16N 95.92W
06/21/2010 M1.53 INCH SARPY NE TRAINED SPOTTER
0800 AM HEAVY RAIN 7 E SPRINGFIELD 41.08N 96.00W
06/21/2010 M2.05 INCH SARPY NE CO-OP OBSERVER
0800 AM HEAVY RAIN DODGE 41.72N 96.88W
06/21/2010 M1.20 INCH DODGE NE CO-OP OBSERVER
0800 AM HEAVY RAIN MONDAMIN 41.71N 96.02W
06/21/2010 M1.10 INCH HARRISON IA PUBLIC
0800 AM HEAVY RAIN PACIFIC JUNCTION 41.02N 95.80W
06/21/2010 M1.00 INCH MILLS IA TRAINED SPOTTER
0846 AM HEAVY RAIN 2 E SCRIBNER 41.66N 96.63W
06/21/2010 M2.19 INCH DODGE NE PUBLIC
0846 AM HEAVY RAIN 4 NE HOOPER 41.65N 96.49W
06/21/2010 E1.44 INCH DODGE NE PUBLIC
0846 AM HEAVY RAIN FAIRBURY 40.14N 97.18W
06/21/2010 M2.01 INCH JEFFERSON NE EMERGENCY MNGR
24 HOUR TOTAL
0900 AM HEAVY RAIN 2 SW ODELL 40.03N 96.83W
06/21/2010 M1.87 INCH GAGE NE TRAINED SPOTTER
&&
BKERNPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
600 PM CDT MON JUN 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0559 PM HEAVY RAIN ITHACA 41.16N 96.54W
06/21/2010 M2.10 INCH SAUNDERS NE PUBLIC
RAINFALL YESTERDAY EVENING THROUGH THIS MORNING.
&&
BMAYESSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 806 PM CDT MON JUN 21 2010 NEZ092-093-220145- PAWNEE NE-RICHARDSON NE- 806 PM CDT MON JUN 21 2010 ...SPECIAL WEATHER STATEMENT FOR WESTERN RICHARDSON AND EASTERN PAWNEE COUNTIES UNTIL 845 PM CDT... AT 801 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR PAWNEE CITY...OR 27 MILES WEST OF FALLS CITY...MOVING EAST AT 10 MPH. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... HUMBOLDT... DU BOIS... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. BOUSTEAD
The Topeka radar (KTWX), 123 km away, was scanning. The volume nearest the first event began at 01:23 UTC.
1 hail. Local standard time, as filed.
The storm may have also produced a funnel cloud.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Nebraska in 2010Every state in 2010This day in weather historyWarnings in Nebraska, June 2010
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 233932.